# SDR CALA0700072

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 20,009 hours, 7,253 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355B000103
- Part serial: 0867
- Condition: Failed
- Location: Horiz Stab
- Part time: 10,926 hours, 5,532 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE ELECTRIC STAB TRIM FAILED WHILE ON APPROACH TO CLE.  THE QRH WAS CONSULTED, AN EMERGENCY WAS DECLARED, AND MANUAL ADJUSTMENT OF TRIM WAS USED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ELECTRIC STAB TRIM MOTOR IAW MM 27-41-71 AND OPERATIONAL CHECKS WERE GOOD.
